MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION BLAZER DX-20; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

BOSTON SCIENTIFIC CORPORATION BLAZER DX-20; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number 86700
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Congestive Heart Failure (1783); Dyspnea (1816); Weakness (2145)
Date of Event 02/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient weight: (b)(6).It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
(b)(6) clinical study.It was reported the patient experienced acute diastolic congestive heart failure (chf).Three days following an ablation procedure with an intellanav mifi open-irrigated catheter, a blazer dx-20 and an intellamap orion high resolution mapping catheter, the patient went to the hospital for shortness of breath on exertion and weakness.The suspected cause was acute diastolic congestive heart failure.Lasix was added to the patient's oral medication treatment and the event resolved.

Brand Name
BLAZER DX-20
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10046568
Report Number2134265-2020-06326
Device Sequence Number19656449
Product Code DRF
UDI-Device Identifier08714729780526
UDI-Public08714729780526
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K081576
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/12/2022
Device Model Number86700
Device Catalogue Number86700
Device Lot Number0024906632
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/23/2020
Initial Report FDA Received Date05/12/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTELLAMAP ORION HIGH RESOLUTION MAPPING CATHETER; INTELLANAV MIFI OPEN-IRRIGATED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR